Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
losergerl

Emergency Contraceptive Gave Me Acne

Recommended Posts

After taking a 1.5mg Progesterone Emergency contraceptive pill several times in 6 months I began experiencing hormonal acne, having never had acne problems in my life. I began treating this with Vitex Agnus Castus (a god-sent herb, any female with any kind of hormone problem should try it!) but had to have another dose of the ECP during the first couple months of taking Vitex, setting me back a fair ways. It was still doing as promised, but it was taking longer than I wanted so I have begun taking Maca Root capsules. These are helping as well and my skin is improving every day, along with my use of clay masks, jojoba oil and regular cleansing.

I just wanted to post this warning somewhere out there, so that people may see it and not make the mistake I made of relying on emergency contraception. I also wanted to post something describing my experience perhaps for people that have been through the same thing with progesterone ECP and who, like me couldn't find any information connecting hormonal acne and ECPs.

If anyone has similar problems and has any further advice it would be so so appreciated!!!

Link to comment
Share on other sites

After taking a 1.5mg Progesterone Emergency contraceptive pill several times in 6 months I began experiencing hormonal acne, having never had acne problems in my life. I began treating this with Vitex Agnus Castus (a god-sent herb, any female with any kind of hormone problem should try it!) but had to have another dose of the ECP during the first couple months of taking Vitex, setting me back a fair ways. It was still doing as promised, but it was taking longer than I wanted so I have begun taking Maca Root capsules. These are helping as well and my skin is improving every day, along with my use of clay masks, jojoba oil and regular cleansing.

I just wanted to post this warning somewhere out there, so that people may see it and not make the mistake I made of relying on emergency contraception. I also wanted to post something describing my experience perhaps for people that have been through the same thing with progesterone ECP and who, like me couldn't find any information connecting hormonal acne and ECPs.

If anyone has similar problems and has any further advice it would be so so appreciated!!!

Good luck! There definitely needs to be more info about the dangers of emergency contraception. Hopefully you will not rely on this method in the future and that you can get your skin back to the level it was.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×